Tomasz Luks: Publications and Preprints

  • Potential kernels for radial Dunkl Laplacians (with Piotr Graczyk, University of Angers, and Patrice Sawyer, Laurentian University), Canad. J. Math. 74(4), 1005-1033, 2022  [arXiv]
  • Multiple points of operator semistable Lévy processes (with Yimin Xiao, Michigan State University), J. Theoret. Probab. 33(1), 153-179, 2020  [arXiv]
  • Space-time fractional Dirichlet problems (with Boris Baeumer, University of Otago, and Mark M. Meerschaert, Michigan State University), Math. Nachr. 291, 2516-2535, 2018  [arXiv]
  • On the Green function and Poisson integrals of the Dunkl Laplacian (with Piotr Graczyk, University of Angers, and Margit Rösler, Paderborn University), Potential Anal. 48(3), 337-360, 2018  [online] 
  • On the double points of operator stable Lévy processes (with Yimin Xiao, Michigan State University), J. Theoret. Probab. 30(1), 297-325, 2017  [arXiv]
  • Hardy-Stein identities and square functions for semigroups (with Rodrigo Bañuelos, Purdue University, and Krzysztof Bogdan, Wrocław University of Science and Technology), J. London Math. Soc. 94(2), 462-478, 2016  [arXiv]
  • On Hardy spaces of local and nonlocal operators (with Krzysztof Bogdan and Bartłomiej Dyda, Wrocław University of Science and Technology), Hiroshima Math. J. 44(2), 193-215, 2014  [arXiv]
  • Martin representation and Relative Fatou Theorem for fractional Laplacian with a gradient perturbation (with Piotr Graczyk, University of Angers, and Tomasz Jakubowski, Wrocław University of Science and Technology), Positivity 17(4), 1043-1070, 2013  [arXiv]
  • Boundary behavior of α-harmonic functions on the complement of the sphere and hyperplane, Potential Anal. 39(1), 29-67, 2013  [arXiv]
  • Hardy spaces for the Laplacian with lower order perturbations, Studia Math. 204(1), 39-62, 2011  [online]


Ph.D. Dissertation:  Boundary properties of harmonic functions of diffusions, stable processes and their perturbations (University of Angers, June 2012)  [online]